MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO 2; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO 2; SURGICAL MESH
Catalog Number 5990011
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, a ventralight st w/echo 2 connector was thought to have been left inside the patient's body as it was noted to be missing from the echo 2 following the procedure.The sample was not returned for evaluation.Based on the information provided and without having the sample to evaluate, root cause cannot be determined.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.The warning section of the instructions-for-use, supplied with the device states, "ventralight¿ st mesh is the only permanent implant component of the device.The echo 2¿ positioning system (which includes deployment frame, center hoisting suture and all connectors) must be removed from the patient and appropriately discarded.It is not part of the permanent implant" and ¿visualization must be maintained throughout the course of the entire procedure.Additionally, laparoscopic removal of the echo 2¿ positioning system must be performed under sufficient visualization of the entire device and surrounding anatomy to ensure proper removal.¿ note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.
 
Event or Problem Description
As reported, a ventralight st w/ echo 2 was used during a laparoscopic ventral hernia repair.At the completion of the procedure, it was noted that one of the connectors for echo 2 was missing.It was reported, the issue was discovered at the completion of the case when the blue connectors were counted.It was reported that the surgeon felt the blue connector got stuck between the mesh and the patient's fascia.There was no further intervention reported.There was no reported patient injury.

Brand Name
VENTRALIGHT ST W/ ECHO 2
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key19238696
Report Number1213643-2024-00231
Device Sequence Number8072639
Product Code FTL
UDI-Device Identifier00801741130977
UDI-Public(01)00801741130977
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K170294
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2024
Device Catalogue Number5990011
Device Lot NumberHUHW0768
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Initial Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown